# SDR 2004F00348

- Difficulty date: June 25, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N188TG
- Make and model: Lear 60LEAR
- Aircraft serial: 078
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 400SG138Q
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NORMAL ENGINE START SEQUENCE, THE NR 2 ENGINE DID NOT ROTATE.  VISUAL INSPECTION REVEALED NO OBVIOUS ANOMALIES.  NR 1 STARTER/GENERATOR TEMPORARILY SWAPPED TO NR 2.  NR 2 ENGINE START ACCOMPLISHED WITHOUT FAULT.  NR 1 STARTER/GENERATOR WAS RETURNED TO THE ORIGINAL POSITION AND THE NR 2 STARTER/GENERATOR WAS REPLACED WITH AN OVERHAULED UNIT.  NR 2 ENGINE START ACCOMPLISHED WITHOUT FAULT.  THE FAILED UNIT WAS ORIGINALLY INSTALLED IN AN OVERHAULED CONDITION AND HAD ACCUMMULATED 487.6 HOURS AND 340 STARTS.  DELA (M)
